# SDR LS1R073264

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Aircraft time: 9,320 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 369A717011
- Part serial: HT7711
- Condition: Intermittent
- Location: Lateral Trim
- Part time: 1,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL TRIM MOTER IS INTERMITTENT.
